# SDR COMA0460318

- Difficulty date: May 12, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 20,002 hours, 17,975 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 6629968001
- Part serial: 230
- Condition: Malfunctioned
- Location: Yaw Dampner
- Part time: 24,668 hours, 22,159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5405 RUDDER FLUTTER DURING FLIGHT.  REPLACED THE YAW DAMPNER ACTUATOR.
